# SDR AWXA001065

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546430
- Condition: Chafed
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FORE FLAP LOWER SKIN SURFACE T/E CHAFED AT WBL 123. REMOVED DAMAGED SKIN, CLEANED AREA, FABED REPAIR PARTS HF/ALODINED AND APPLIED BONDING PRIMER TO BOND SURFACES AND INSTALLED REPAIR PARTS WITH METAL TO METAL HOT BOND; CURED AT 225-250 DEGREES FOR 90 MIN; ALL IAW SRM 51-53-02 AND 51-70-10 REPAIR 18.
